Universiti Teknologi Malaysia Institutional Repository

An integrated optimal control algorithm for discrete-time nonlinear stochastic system

Mohd. Ismail, Abd Aziz (2010) An integrated optimal control algorithm for discrete-time nonlinear stochastic system. International Journal of Control, 83 (12). 2536 - 2545.

Full text not available from this repository.


Item Type:Article
Subjects:Unspecified
Divisions:Others
ID Code:22852
Deposited By: Kamariah Mohamed Jong
Last Modified:24 Feb 2012 09:13

Repository Staff Only: item control page